# SDR UIEA201000048

- Difficulty date: February 13, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,342 hours, 13,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - BS 570-580, RBL 25 LONGITUDINAL BEAM CRACK REPAIR SRM 53-10-05 FIG 5.  REPEAT REQ:  PERMANENT.
